SynthesisBMC pulmonary medicine2024
Coronary stent implantation links to the occurrence of eosinophilia and interstitial pneumonia: a case report and systematic review.
Synthesis in BMC pulmonary medicine, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- Review
- Interstitial pneumonitis following the implantation of a paclitaxel-eluting stent in a patient with peripheral arterial disease.Journal of vascular surgery cases and innovative techniques · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors.
Funding
Abstract
backgroundRapamycin has been extensively utilized for coating coronary artery stents to reduce the occurrence of restenosis, yet there has been limited research on the potential harms of rapamycin-eluting stents. Herein, We report a case of eosinophilia and interstitial pneumonia caused by a cobalt-based alloy stent eluted with rapamycin. CASE PRESENTATION: The patient was admitted due to fever, cough, and expectoration symptoms. Previously, the patient had undergone a procedure of percutaneous coronary stent implantation in our hospital's cardiology department, which led to a gradual rise in blood eosinophil count. This time, the eosinophil count was higher than the previous admission. A chest CT scan revealed multiple flocculent density increases in both lungs and bronchiectasis. The rapamycin-eluting stents may have caused eosinophilia and interstitial pneumonia, which improved after administering corticosteroids. A systematic review of relevant literature was conducted to summarize the characteristics of interstitial pneumonia caused by drug-eluting stents.
conclusionPaclitaxel, everolimus, zotarolimus, and rapamycin are the types of drugs that can lead to drug-eluting stents, and because of the rarity of their onset, clinical doctors must be precise and prompt in diagnosing suspected cases to avoid misdiagnosis and delayed treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.